# SDR DALA1103539857

- Difficulty date: January 14, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN METAL SKIN FLOOR PANEL NR79 AFT OTBD CORNER BROKEN OFF.  NO CPCP TASK NR. CUT OUT DAMAGE IAW SRM 53-01, FIG 4.  FABRICATED & INSTALLED DOUBLER AND FILLER IAW SRM 51-30-02.  REQUIRED INSP COMPLETED.
